[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IPk] RE: statins problems



Might help if I add the link.

http://www.water-retention.net/causes-of-water-retention/



On 13 June 2011 13:39, Barbara Watson <email @ redacted> wrote:

> Hi Di
>
> I might go and give it a try then tonight.  Please read the following link
> about water retention.  It mentions insulin and also flying as causes.  I
> was also interested in the Waterfall Diet which has a link on there too.
>
> Babs
>
> On 13 June 2011 13:22, Diana Maynard <email @ redacted> wrote:
>
>> Hi Babs
>> I actually don't find spin classes too hard on the calves (not as bad as
>> walking) and I think you'll find it helps with the water retention, so I'd
>> give it a go. Try sitting with your legs up as much as you can and also
>> massaging them. And keep drinking lots (I'm also very bad at drinking enough
>> apart from coffee and alcohol). Are you taking any tablets for water
>> retention? If not, there are ones you can get over the counter at Boots
>> which are very effective.
>>
>> I have no idea why I get water retention either - I'm not on statins - it
>> tends to be primarily in my calves and stomach for some reason. It's always
>> terrible when I'm flying.
>> Di
>>
>>
>> On 13/06/11 13:00, Barbara Watson wrote:
>>
>>> Hi Di
>>>
>>> You are right; I do have water retention but finding the reason for it is
>>> bothering me.  Could be the statins or could be the thyroid problem or
>>> both.  I wanted to join a brand new Spin class tonight but I really don't
>>> think my calf muscles will be able to bear it.  Just feeling them now and
>>> they are rock hard like I have just exercised.  I am trying to drink more
>>> fluids today as I don't drink much at all usually and I know I should.
>>>
>>> Babs
>>>
>>> On 13 June 2011 12:09, Diana Maynard<email @ redacted>  wrote:
>>>
>>>  Hi Babs
>>>> I seem to remember you said you had problems with water retention? If
>>>> so,
>>>> that could be the cause of the calf muscles tightness - I suffer badly
>>>> from
>>>> water retention when it's hot and when I'm sitting around a lot, and
>>>> have
>>>> the same issue with my calves on those occasions.
>>>> Di
>>>>
>>>>
>>>> On 13/06/11 12:06, Barbara Watson wrote:
>>>>
>>>>  Thanks everyone.  I am at the GP's surgery tomorrow as my thyroid
>>>>> function
>>>>> is low.  While I am there, I will mention that I am not happy taking
>>>>> the
>>>>> Simvastatin and that could be why my calf muscles are tight and sore
>>>>> with
>>>>> an
>>>>> overall stiffness when walking and bending down.  Funny how the change
>>>>> of
>>>>> brand to a cheaper version has resulted in this as I have never had a
>>>>> problem with the statin in the past.  Will go shopping on my way home
>>>>> for
>>>>> some cholesterol-lowering spreads and drinkies.
>>>>>
>>>>> Babs
>>>>>
>>>>>  .
>>>>
>>> .
>>
>
>
>
> --
> *Barbara*
>



-- 
*Barbara*
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org